# SDR DALA2023101208395

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 ER/A 612568-14 ISSUED FOR LH WING DRY BAY FLAME SPRAY BARRIER RE PAIR. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REF ERA 612568-14. (0012343)
